# SDR DALA2021061403215

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 74,850 hours, 28,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 RED EMERGENCY EXIT LIGHT AT MID LAV MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT. OP CHECKS NML IAW B757 AMM 33-51. (7341587)
